A note on numerical radius and the kreĬn-lin inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) A note on numerical radius and the kreĬn-lin inequality. Mathematica, 60 (2). pp. 149-151. ISSN 1222-9016

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38783
DOI https://doi.org/10.24193/mathcluj.2018.2.06
Official URL http://math.ubbcluj.ro/~mathjour/articles/2018-2/d...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords triangle inequality; bounded linear operators; Hilbert space
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login